# SDR N6WA2025011407

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 33,847 hours, 24,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS CRACKED AT STGR13L,13R AT FRAME 22. REPAIRED INTERCOSTALS ON LH,RH SIDE ON STGR13L,13R AT FS220 IAW EO C550-53MR-024
